BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Lyapunov-type inequality for an anti-periodic fractional boundary value problem

Participants in the publication
Rui A. C. Ferreira (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Date of Publication
2017-01-01

Where published
Fractional Calculus and Applied Analysis

Publication Identifiers
ISSN - 1311-0454

Publisher
Walter de Gruyter GmbH

Volume
20
Number
1

Document Identifiers
DOI - https://doi.org/10.1515/fca-2017-0015
URL - http://dx.doi.org/10.1515/fca-2017-0015

Rankings
Web Of Science 3.170 (2019) - Q1 - MATHEMATICS, INTERDISCIPLINARY APPLICATIONS - SCIE


Export

APA
Rui A. C. Ferreira, (2017). Lyapunov-type inequality for an anti-periodic fractional boundary value problem. Fractional Calculus and Applied Analysis, 20, ISSN 1311-0454. eISSN . http://dx.doi.org/10.1515/fca-2017-0015

IEEE
Rui A. C. Ferreira, "Lyapunov-type inequality for an anti-periodic fractional boundary value problem" in Fractional Calculus and Applied Analysis, vol. 20, 2017. 10.1515/fca-2017-0015

BIBTEX
@article{48848, author = {Rui A. C. Ferreira}, title = {Lyapunov-type inequality for an anti-periodic fractional boundary value problem}, journal = {Fractional Calculus and Applied Analysis}, year = 2017, volume = 20 }